75.1K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Tamoxifen and mouth ulcers

2 REPLIES 2

Re: Tamoxifen and mouth ulcers

Hi,

 

I have been on Tamoxifen for almost 4 years and often get ulcers and sore mouth. My mouth seems more sensitive now and any sharp food seems to scratch it and make it sore. Mouth wash can help.

 

x

Re: Tamoxifen and mouth ulcers

Hi Nickif, 

 

I am sorry to hear you are going through this and I am sure some of our users will be along shortly to offer their support and experience. 

 

In the meantime you could give our support line a call at 0808 800 6000 who will be able to talk to you about the side effects of Tamoxifen and also offer a supportive ear.

 

Best wishes, 

 

Lizzy 

 

Digital Community Assistant 

Tamoxifen and mouth ulcers

Never had them before now got a mouth full of ulcers and sores, so painful... wondered if it was connected.